×

zbMATH — the first resource for mathematics

On the division of distributions by polynomials. (English) Zbl 0131.11903

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] L. Hörmander, Local and global properties of fundamental solutions. Math. Scand.5, 27–39 (1957). · Zbl 0081.09601
[2] S. Lojasiewicz, Division d’une distribution par une fonction analytique de variables réelles. C. R. Acad. Sci. Paris246, 683–686 (1958) (Séance du 3 Février 1958). · Zbl 0115.10202
[3] B. Malgrange, Existence et approximation des solutions des équations aux dérivées partielles et des équations de convolution. Ann. Inst. Fourier Grenoble6, 271–354 (1955–1956). · Zbl 0071.09002
[4] L. Schwartz, Théorie des distributions, I–II. Paris, 1950–51.
[5] A. Seidenberg, A new decision method for elementary algebra. Ann. of Math., (2)60, 365–374 (1954). · Zbl 0056.01804 · doi:10.2307/1969640
[6] H. Whitney, Analytic extensions of differentiable functions defined in closed sets. Trans. Amer. Math. Soc.36, 63–89 (1934). · Zbl 0008.24902 · doi:10.1090/S0002-9947-1934-1501735-3
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.